# SDR 97ZZZM414

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3210 · Main Landing Gear
- Part: Mlg
- Condition: Fod
- Location: Right
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 485 - TLH-TPA - DOG STRIKE/RIGHT MAIN GEAR INDICATES UNLOCKED.  INSPECTED, FERRIED A/C TO MIAMI FROM TLH.  ADJUSTED BOTH UPLOCK AND DOWNLOCK SWITCHES, PERFORMED RETRACTION AND A HARD LANDING INSPECTION.  OK FOR SERVICE.  (M)
